# SDR KBM2004F00222

- Difficulty date: September 4, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: EA470B3588
- Part serial: 638
- Condition: Inaccurate
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SENDER NOT TRANSMITTING CORRECT QUANTITY.  INSTALLED NEW UNIT.
